# SDR AALA20030699

- Difficulty date: June 28, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD ENTRY EMERGENCY EXIT FLOOR LIGHT INOPERATIVE.  REPLACED FORWARD ENTRY EMERGENCY EXIT FLOOR LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
